# SDR IPXA10559021

- Difficulty date: March 26, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 26,006 hours, 17,617 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1020-1055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  FLOORBOARD AFT OTBD CORNER DAMAGED BS 1020-1055, RBL 0-25, WL 208.  REPLACED PANEL IAW SRM 53-00-50-1A1, EO NR B757-5320-9692-G.
